Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 23, Number 3

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 23, Number 3 (1916)
Bull. Amer. Math. Soc. 23 (1916)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 23, Number 3 (1916)
Bull. Amer. Math. Soc. 23 (1916)
More Information
Full-text PDF Free Access     Request Permissions
An extension of the theory of numbers by means of correspondences between fields
L. E. Dickson.
Bull. Amer. Math. Soc. 23 (1916), 109-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559876
Note on the distribution of quadratic residues
H. S. Vandiver.
Bull. Amer. Math. Soc. 23 (1916), 111-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559877
Proof of a general theorem on the linear dependence of $p$ analytic functions of a single variable
Harold Marston Morse.
Bull. Amer. Math. Soc. 23 (1916), 114-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559878
Note on the linear dependence of analytic functions
G. A. Pfeiffer.
Bull. Amer. Math. Soc. 23 (1916), 117-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559879
On the linear dependence of functions of one variable
G. M. Green.
Bull. Amer. Math. Soc. 23 (1916), 118-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559880
Translation surfaces associated with line congruences
O. E. Glenn.
Bull. Amer. Math. Soc. 23 (1916), 122-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559881
Pappus. introductory paper
J. H. Weaver.
Bull. Amer. Math. Soc. 23 (1916), 127-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559882
Mathematics at an Italian technical school
Virgil Snyder.
Bull. Amer. Math. Soc. 23 (1916), 149-151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559886
Notes
Bull. Amer. Math. Soc. 23 (1916), 152-154
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 23 (1916), 154-156
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Guida allo Studio della Storia delle Matematiche, by Gino Loria.
Reviewer: David Eugene Smith
Bull. Amer. Math. Soc. 23 (1916), 136-139
Review information
Full-text PDF Free Access
Fundamental Conceptions of Modern Mathematics—Variables and Quantities, by Robert P. Richardson and Edward H. Landis.
Reviewer: Arnold Dresden
Bull. Amer. Math. Soc. 23 (1916), 139-147
Review information
Full-text PDF Free Access
Homogeneous Linear Substitutions, by Harold Hilton.
Reviewer: Ernest B. Skinner
Bull. Amer. Math. Soc. 23 (1916), 147-149
Review information
Full-text PDF Free Access